MathSciNet Relay Station
MathSciNet bibliographic data
MR1823421 35K55 (35B25 49J10)
Lin, Fang-Hua; Rivière, Tristan A quantization property for moving line vortices. Comm. Pure Appl. Math. 54 (2001), no. 7, 826–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement